MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE CONSOLE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE CONSOLE; LAPAROSCOPE
Model Number NANOSCOPE CONSOLE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a software issue.
 
Event or Problem Description
It was reported that the ar-3200-0030 nanoscope console was having trouble with the dicom send and receive options.
 
Additional Manufacturer Narrative

Brand Name
NANOSCOPE CONSOLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19175169
Report Number1220246-2024-02336
Device Sequence Number7455831
Product Code GCJ
UDI-Device Identifier00888867299580
UDI-Public00888867299580
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANOSCOPE CONSOLE
Device Catalogue NumberAR-3200-0030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown